RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 6, Pages 834–843 (Mi mz10148)  

This article is cited in 4 scientific papers (total in 4 papers)

The Grötzsch and Teichmüller Extremal Problems on a Riemann Surface

V. N. Dubinin

Far Eastern Federal University

Abstract: The Grötzsch and Teichmüller well-known extremal problems for the moduli of plane doubly connected domains are extended to the case of domains on Riemann surfaces.

Keywords: Grötzsch ring, Teichmüller ring, Riemann surface, modulus of a doubly connected domain, condenser, condenser capacity

DOI: https://doi.org/10.4213/mzm10148

Full text: PDF file (452 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 93:1, 50–57

Bibliographic databases:

UDC: 517.54
Received: 12.05.2012

Citation: V. N. Dubinin, “The Grötzsch and Teichmüller Extremal Problems on a Riemann Surface”, Mat. Zametki, 92:6 (2012), 834–843; Math. Notes, 93:1 (2013), 50–57

Citation in format AMSBIB
\Bibitem{Dub12}
\by V.~N.~Dubinin
\paper The Gr\"otzsch and Teichm\"uller Extremal Problems on a Riemann Surface
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 6
\pages 834--843
\mathnet{http://mi.mathnet.ru/mz10148}
\crossref{https://doi.org/10.4213/mzm10148}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201495}
\zmath{https://zbmath.org/?q=an:1272.30064}
\elib{http://elibrary.ru/item.asp?id=20731642}
\transl
\jour Math. Notes
\yr 2013
\vol 93
\issue 1
\pages 50--57
\crossref{https://doi.org/10.1134/S0001434613010057}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000315582900005}
\elib{http://elibrary.ru/item.asp?id=20431899}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874560130}


Linking options:
  • http://mi.mathnet.ru/eng/mz10148
  • https://doi.org/10.4213/mzm10148
  • http://mi.mathnet.ru/eng/mz/v92/i6/p834

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Dubinin, “Four-point distortion theorem for complex polynomials”, Complex Var. Elliptic Equ., 59:1 (2014), 59–66  crossref  mathscinet  zmath  isi  scopus
    2. V. N. Dubinin, “Circular symmetrization of condensers on Riemann surfaces”, Sb. Math., 206:1 (2015), 61–86  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Dubinin V.N., Kim V.Yu., “Covering Theorem For P-Valent Functions With Montel'S Normalization”, J. Math. Anal. Appl., 428:1 (2015), 502–507  crossref  mathscinet  zmath  isi  elib  scopus
    4. P. A. Pugach, V. A. Shlyk, “Сondensers and equivalent open sets on a Riemann surface”, J. Math. Sci. (N. Y.), 225:6 (2017), 994–1011  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:330
    Full text:73
    References:39
    First page:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020